# SDR UALA2012040202045

- Difficulty date: March 31, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 42,819 hours, 5,224 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S281W5012
- Part serial: 174
- Condition: Discharged
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL RECEIVED FLIGHT CONTROL SYS ON MAT MESSAGE 24-50241, LEFT FC BATTERY IS LOW, PER FIM 24-35 TASK 802.  REPLACED BATTERY, MESSAGE EXTINGUISHED, PER MM OPERATIONAL TEST, NO FAULTS FOUND.
